T Nation

Worried About My Wifes Long Term Use of ECA 30+



I have recently discovered that my wife has been taking this supplement for approximately the last 18 months pretty much on a daily basis. I have been completely unaware of this and am very concerned for the potential longterm effects. EPH 30mg, Caffeine 210mg, Asprin 25mg.

She started taking this to aid weight loss after the birth of our son. I am extremely worried and would appreciate some feedback. Thanks.




I am genuinely vey worried. We are going to visit the doctor this week for his opinion, but I would appreciate some honest, serious feedback. Thanks.


Very worried about what?

Which long term effects concern you?


Sorry. I am referring to the potential long term effects this may have had on her health. Also is it advisable to completely stop taking the tablets or will there be withdrawl effects. Sorry if I seem very naive on the subject, I have no knowledge on the subject whatsoever.


I feel bad for your wife that she has to put up with this.


Excuse me sir, have you heard of Google?


Put up with what exactly??


Of course, was looking for some good advice quickly!!


The aspirin is miniscule. Tons of people take more than three times that every day as a low-dose regimen. The caffeine is also not much or any more than tons of people take every day for years, with coffee, soda, energy drinks, etc. being so common and so widely and heavily used. Neither is much concern. The ephedrine could have negative effects, but it's not that likely. Unless she has been steadily jacking up the dose to mega levels her body has probably become pretty tolerant to it and it's probably not doing much anyway.

If she has been having tachardia level heartrate and high blood pressure the whole time and she has been using it to keep going when her body is screaming that it's tired and burned out and it's time to rest then I might be concerned. Otherwise she will probably check out just fine, the Dr. will be very condescending and tell her that people die from ephedrine and that she is foolish for ever taking it and when she goes off she might be more tired than usual for awhile but maybe not if she keeps caffeine intake high and isn't taking a high dose of ephedrine.


Thankyou for the reply, its much appreciated. She actually confided in me because she has been experiencing a racing heartbeat, dizziness and jitters throughout.


You morons above who blew this guy off are so friggin out of line. He's worried about his wife's health, and probably with good cause.

No one should be using ephedrine for 18 months straight. Nor for 18 weeks straight. She needs to cycle off now. It's that simple. In the future if she needs to lower bodyfat for some reason and has exhausted other options (tightening up her nutrition, adding cardio, increasing cardio, adding intervals, tweaking nutrition, etc.,) then maybe she could revisit it, although if she's not handling it well now I don't see the point. You don't need an ECA stack to get lean.

At most, people who tolerate it well should use this shit for 8-12 weeks before taking a break.


Squats, deadlifts, milk and fish oil.


tweet tweet


Seems about right. From what I've read on here, its probably also burned out her adrenal glands/system from taking it so long. Stopping taking it for a while to get her tolerance down is probably a good idea.

This too. Its not like he posted this in the Get-A-Life forum, at which point if he had, those other responses would be perfectly justified.


I agree with Ramo, shes due to cycle off. ephedrine should only be used when extreme training or it can negatively affect your nervous system. if she cycles back on make sure she knows exactly how and when to use it. its a very potent energizer so just make sure to let her know to regualte her heart rate and discontinue use if she gets excrutiating headaches or she becomes reliant on it. ive known many people that just used it like any other "weight loss" pill and either got addicted to it and ended up gaing mass back after, or now have problems with there nervous system and how they react to caffiene. anyways hope i helped a little, and goodluck with everything!


I used these three products for a very long time with zero ill effects. I also made sure an ashmatic friend had it available. It sure helps open the airways. Years ago doctors in Scandanavia did some double blind trests of these three items used together for weight loss. It was discovered that this was a remarkable weight loss combination. AMA got upset as it was not something they could prescribe and make a lot of money on. That is one of the reason E was demonized, and is now tough to find. And yes, I did stock pile it in case I ever need it.


Sorry for being a dick but I'm just picturing a fat woman taking an ECA stack to help lose weight and then sitting on the couch, watching tv and eating cheetos


I'm a 27 year old male college student and was just about to make a thread about how the Spike tablets here in the store have help me in my everyday life.

I'm going to give you the best advice any one person can give you. Get her on the Spike tabs here in the store. These things have helped me SO much in my every day life it's not even funny. I go through a couple a day and the low amount ofcaffiene allows me to drink my normal cups of coffee daily. I gave my mom and sister samples and it has become a staple for us all. The mental clarity is money.

Spike is the best stimulant you will find. If she's going to use stims, use Spike. I hate to sound like I'm whoring the damn product but it's the truth, I have the order history to prove it. By far the best energy, try a pack and see for yourself.

That's what brought me here tonight, I saw how low my supply was and I logged on to order some more.


im 43 and did the ECA stack for about a year without a break to help me with fatloss and energy for workouts and personally it had no bad sides on me what so ever .
hope this helps


Baggin, I'll be straight with you and tell you that your doctor probably won't give you an actual "real life" answer for the effects of those pills. Ephedra has gotten a very bad name very unjustifiably, and any doctor will likely go through the "you're lucky to be alive" shit to scare you. I had a doctor tell me that 8g of fish oil would give me a heart attack after too long.

What your wife was taking was an "Ephedra Caffeine Aspirin Stack" or "ECA Stack". If you search around, you can find a lot of information around the internet and even TNation.

Educate yourself.